Optical solitons solutions for perturbed time fractional nonlinear schrodinger equation via two strategic algorithms

Research output: Contribution to journalJournal articlepeer-review

11 Scopus citations

Abstract

In this work, two algorithms namely, the generalized exp(-w(ξ)) and rational (G'/G2)-expansion methods are suggested for constructing new optical solitons solutions for the perturbed fractional nonlinear Schrodinger equation. The solutions include hyperbolic, trigonometric or rational function. Our results indicate that, group of new solutions are obtained with much reliability, accuracy and efficiency of the proposed methods. Eventually, our pending may become of wide relevance in addition to realize the main features and even propagation of the nonlinear waves in fractal medium.

Original languageEnglish
Pages (from-to)2057-2070
Number of pages14
JournalAIMS Mathematics
Volume5
Issue number3
DOIs
StatePublished - 2020

Keywords

  • Conformable fractional
  • Extended rational (G'/G) expansion method
  • Generalized exp(-w(ξ)) method
  • Optical soliton solutions
  • The perturbed fractional time nonlinear Schrodinger equation

Fingerprint

Dive into the research topics of 'Optical solitons solutions for perturbed time fractional nonlinear schrodinger equation via two strategic algorithms'. Together they form a unique fingerprint.

Cite this